| Model Number |
M00545190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was used in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure.The exact procedure date was unknown.During the procedure, a double wire cannulation was performed.When the cutting wire came in contact with the guidewire in the pancreatic duct, the cutting wire of the autotome rx 39 broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.